# SDR SIMA20220514003

- Difficulty date: May 14, 2022
- Submitted: May 15, 2022
- Operation: Air carrier
- Aircraft: N688AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500849
- Aircraft time: 41,771 hours, 36,694 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PS-2 FOUND LH WING EMERGENCY LIGHT INOP-C/A-R&R BATTERY POWER SUPPLY #4 IAW AMM 33-50-04 OP'S CHECK GOOD
